# SDR DALA2021081004575

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 75,139 hours, 28,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1180 Rbl 58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 PASSENGER CABIN R/H CUSP HAS LIGHT CORROSION AROUND FASTENER AT F.S 1180 RBL 58. CORRECTIVE ACTION: ACCOMPLISHED REPAIR AT MAIN CABIN R/H CUSP WEB STA 1180 RBL 58 IW ER/A 593146-14 REV ORIGINAL. (1901956)
